# SDR IPXA2023033092446

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: B5327075200000
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CPANEL 242CF IS DAMAGEDFABBED PANEL 242CF FROM 5024N400001SS-G, BATCH# 3855547 PER SREO A300-5320-40552
